Volumes-IJOPCM-2015 and 2016 PDF Print E-mail
Wednesday, 23 February 2011 06:29

Volumes 2015

Int. J. Open Problems Compt. Math., Vol. 8, No. 1, March 2015

ISSN 1998-6262; Copyright © ICSRS Publication, 2015

www.i-csrs.org

Table of Contents

A fixed point method for a class of nonlinear evolution

systems modeling a mechanical phenomenon

Abdelmoumene Djabi and Abdelbaki Merouani

Heat and mass transfer effects on an unsteady

hydromagnetic free convective flow over an

infinite vertical plate embedded in a porous

medium with heat absorption

Murali G, Ajit Paul, NVN Babu

Multiple positive solutions for a nonlinear

three-point integral boundary-value problem

Faouzi Haddouchi , Slimane Benaicha

New  - A Generalized Sequence Spaces Defined

by Ideal Convergence and a Sequence of

Modulus Functions on Multiple Normed

Spaces

Tanweer Jalal

Parameter variation in a third order singular

boundary value problem

Samer Al-Ashhab

Generalized quartic fractional spline

interpolation with applications

Faraidun K. Hamasalh, Pshtiwan O. Muhammad

Multi-Objective Optimization of

Electrocardiogram Monitoring Network for

Elderly Patient in Home

Mohammad Hamdan, Hisham A. Shehadeh,

and Qusai Y. Obeidat

Int. J. Open Problems Compt. Math., Vol. 8, No. 2, June 2015

ISSN 1998-6262; Copyright@ICSRS Publication, 2015

www.i-csrs.org

Some growth properties of entire functions

depending on their relative orders

Sanjib Kumar Datta, Tanmay Biswas,

and Dilip Chandra Pramanik

Deformation and Stresses in Long Thermoelastic

Pad Supports Under Prescribed Temperature by

a Boundary Integral Method

A.Y. Al-Ali, K.H. Almutairi, E.K. Rawy,

M.S. Abou-Dina and A.F. Ghaleb

Common fixed points of hybrid pairs of mappings in

ordered metric spaces

R. A. Rashwan and Shimaa I. M.

Fractional homotopy perturbation transform

method for solving the time-fractional KdV,

K(2,2) and Burgers equations

Djelloul ZIANE, Kacem BELGHABA,

Mountassir HAMDI CHERIF

Int. J. Open Problems Compt. Math., Vol. 8, No. 3, September 2015

ISSN 1998-6262; Copyright © ICSRS Publication, 2015

www.i-csrs.org

Table of Contents

M-strongly solid varieties

and Q-free clones

S. Phuapong

A Novel Approach to Weighted Interval-Valued

Intuitionistic Fuzzy Soft Multi Sets

Based Decision Making

Anjan Mukherjee and Ajoy Kanti Das

On Mixed Transitivity of Arens Products

Carlos Cesar Pena

Application of Homotopy Perturbation

Transform Method to Resolve

Lane - Emden and Emden –

Fowler Equations

Djelloul ZIANE, Mountassir HAMDI CHERIF

and Kacem BELGHABA

Int. J. Open Problems Compt. Math., Vol. 8, No. 4, December 2015

ISSN 1998-6262; Copyright © ICSRS Publication, 2015

www.i-csrs.org

Table of Contents

An Efficient Algorithm for Generalized

Fisher's Equation by the Variational

Homotopy Perturbation Method

Mountassir HAMDI CHERIF, Kacem BELGHABA

and Djelloul ZIANE

Measurable soft sets

Anjan Mukherjee,  Abhijit Saha, and

Ajoy Kanti Das

Certain Results on Starlike

and Parabolic Starlike Functions

Richa Brar and S. S. Billing

Nearness BCK-Algebras

Dedicated to the memory of Mehmet Sapancı.

M. A. Öztürk, İ. Çelik Siner, and Y. B. Jun

Volumes 2016

Int. J. Open Problems Compt. Math., Vol. 9, No. 1, March 2016

ISSN 1998-6262; Copyright © ICSRS Publication, 2016

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Editors, JPG File No. 1

Editors, JPG File No. 2

Ascending Series Solution to Airy’s Inhomogeneous

Boundary Value Problem

S.M. Alzahrani, I. Gadoura, and

M.H. Hamdan

On the Exact Number of Zeros of Certain

Even Degree Polynomails: A Sharkovsky

Theorem Approach

Zeraoulia Elhadj

Complexity of Separately Harmonic

Function and Application to Arithmetical

Entire Functions

Chahrazed Harrat and Bachir Djebbar

Certain Subclass of p−Valent Starlike and

Convex Uniformly Functions Defined by Convolution

M. K. Aouf, A. O. Mostafa and A. A. Hussain

Int. J. Open Problems Compt. Math., Vol. 8, No. 2, June 2015

ISSN 1998-6262; Copyright@ICSRS Publication, 2015

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Weber’s Inhomogeneous Differential Equation

with Initial and Boundary Conditions

M.S. Abu Zaytoon, T.L. Alderson

and M.H. Hamdan

Some new results of symmetric derivative

on time scales

Li Yin and Li-Guo Huang

Solving Fractional Order Logistic

Equation by Approximate Analytical Methods

K. M. Saad1, A. A. AL-Shomrani,

Mohamed S. Mohamed and X. J. Yang

On (β, α)-logarithmically convex

functions in the first and second sense

with their inequalities

Mevlüt TUNC and Abdullah ACIKEL

Int. J. Open Problems Compt. Math., Vol. 9, No. 3, September 2016

ISSN 1998-6262; Copyright © ICSRS Publication, 2016

www.i-csrs.org

Table of Contents

Decomposition of an Ortholattice

P. Sundarayya, Ramesh Sirisetti, V. Sriramani

Fuzzy modules over a t-norm

R. Rasuli

Fractional reduced differential transform

method for numerical computation of

a system of linear and nonlinear fractional

partial differential equations

Brajesh Kumar Singh

Remark On The Paper ”The Monotonicity Results

And Sharp Inequalities For Some Power-Type

Means Of Two Arguments”

L. Matejıcka

Int. J. Open Problems Compt. Math., Vol. 9, No. 4, December 2016

ISSN 1998-6262; Copyright © ICSRS Publication, 2016

www.i-csrs.org

Cover Page, JPG File

Table of Contents, JPG File

Some Results on Fuzzy Metric Spaces

M.H.M.Rashid

Elzaki transform and the decomposition method for

nonlinear fractional partial differential equations

Djelloul ZIANE

Improved Genetic Algorithm to Solve Asymmetric

Traveling Salesman Problem

Otman Abdoun, Chakir Tajani,

Jaafar Abouchabaka, and Haimoudi El Khatir

On some Cebysev type inequalities for functions whose

second derivatives are co-ordinated logarithmically convex

B. Meftah and R. Haouam

Last Updated on Friday, 14 July 2017 22:01